# SDR AWXA200200710

- Difficulty date: July 29, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 6546812186
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER SURFACE OF DIAGONAL FLOOR SUPPORT BETWEEN BS 986.5 AND BS 1006, RBL 8 TO RBL 17. MAINTENANCE REMOVED DIAGONAL FLOOR SUPPORT BETWEEN BS 986.5 TO BS 1006, RBL 8 TO RBL 17; FABRICATED A NEW FLOOR SUPPORT, AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02, PG. 11-12.
